# SDR FDEA202404300674

- Difficulty date: April 30, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53612356201
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T CABIN FLOOR STRUCTURE CROSSBEAM 1EA ANGLE FITTING CRACK AT FR10,Y-  953 POSITION. REPLACED THE NEW ANGLE WITH RIVETS I.A.W A300-600F SRM 51-72-10-001, PAGE.2 & 51-40-21-  001, PARA.6, PAGE.7B-PAGE.23,THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 AND   LOCATED AT AVIONICS COMP'T AT FR10 Y-953 POSITION
